On Some Properties of Integral-Type Operator in Weighted Herz Spaces with Variable Exponent Lebesgue Spaces
Loading...
Date
2019
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Universal Journal of Mathematics and Applications
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
For the last quarter century a considerable number of research has been carried out on the study of Herz spaces, variable exponent Lebesgue spaces and Sobolev spaces. This studies also have played an important role in problems of elasticity, fluid dynamics, calculus of variations. Our aim in this work is to prove some properties of the integral-type operator on weighted Herz space with variable exponent Lebesgue space (VELS).
Description
ORCID
Keywords
Variable exponent, Herz space, Operator theory
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
2
Issue
3
Start Page
148
End Page
151